# SDR UIEA2023052200473

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D CGO FLOOR STRUCTURE CORROSION AT STA 2240 RBL 59 TO 80( 1) REPAIR DAMAGE AREA IAW EI T2023A53M-902 REV 0 AND SRM 53-00-51-2R-3 REPAIR 3 REV 97. 2) INSTALL REPAIR PARTS IAW EI T2023A53M-902 REV 0 AND SRM 53-00-51-2R-3 REPAIR 3 REV 97 AND BOEING DWG 65B38112 SH 14 REV -, 65B38251 SH 62 REV A. 3) ACCOMPLISHED EI T2023A53M-902 REV 1. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
